International Journal of Entomology Research

International Journal of Entomology Research


ISSN: 2455-4758

Vol. 2, Issue 5 (2017)

Studies on three Indian species of Genus Parasarcophaga Johnston and Tiegs (Diptera: Sarcophagidae)

Author(s): Manish Sharma, Palwinder Singh, Devinder Singh
Abstract: The present study was hinge on the specimens of Sarcophagidae family during the collection cum survey tours undertaken from July, 2011 to June 2012 in five states of northern India. The male genitalia of three species belonging to the genus Parasarcophaga Johnston and Tiegs, i.e., sericea (Walker), misera (Walker) and hirtipes (Wiedemann) have been studied in detail. The present work includes the descriptions and detailed illustrations of external male genitelic structures which have not been published so far these three species. A key to the studied species is also given.
Pages: 109-115  |  687 Views  297 Downloads
Journals List Click Here Research Journals Research Journals
Please use another browser.